# SDR DALA2015011200359

- Difficulty date: January 11, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 56,079 hours, 12,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IAW AA 5724-01005,  FOUND CRACK INDICATIONS AT SEVERAL FASTENER HOLES IN THE RT UPPER WING SKIN PITCH LOAD FITTING ATTACHMENTS.  REPAIRED E/R A531784-14AD.
